Midwest Green Transportation Forum and Expo Will Present Expansive Online Learning and Networking Op
Clean Fuels Ohio’s annual conference, the Midwest Green Transportation Forum and Expo, is going digital in 2020. Everything will be accessible without traveling to Columbus. Download Whova, our conference app, on your phone, computer and/or tablet to gain full access to MWGT content as the event runs from September 14-25. As in previous years, our audience will include fleets, government and business leaders, planners, clean transportation industry, advocates, and interested citizens. Sessions on clean transportation technologies, policy, and best practices, as well as virtual networking, will be live for attendees. After the two-week event, the app will remain live so you can explore an archive of the presentations and continue to network with attendees.
The conference program will include thirty individual sessions featuring nearly 100 speakers. We are lining up leaders from government, and industry and organizations throughout clean transportation. Subjects will span electrification, natural gas, propane, biofuels, efficiency, smart mobility, transportation system innovations and management practices. We plan to include leaders of several peer Clean Cities coalitions as moderators of several sessions. Look for ongoing announcements about specific sessions, speakers, our virtual industry expo, awards programs, and online networking events.
Here is a short overview of planned sessions:
Hold three high-level sessions focused on the “new normal” in transportation energy and technology markets, goods movement, people movement and the transportation system
Host policy sessions focus on the federal, state, and local levels
Special focus on how to support advanced transportation manufacturing and jobs, address inequities in transportation and health impacts, and a debate about utility roles in transportation electrification
Drill into charging planning and best practices for retail, residential, and workplaces
Present largest number of sessions ever related to fleets, featuring nearly twenty peer fleet leaders discussing management, efficiency, and all types of cleaner fuels and vehicle technologies
Showcase details renewable natural gas, renewable propane, and biodiesel
Highlight smart mobility developments including levels of autonomy in freight, passenger vehicles plus data-driven transportation system improvements
Attend daily virtual expo accessible to all industry exhibitors and sponsors
Generate opportunities for networking around specific topics with partnering host associations
Carry out Ohio Green Fleets and Legislator of the Year awards programs.
Each day over this two-week span will be structured as follows:
9:00 am – Virtual exhibit hall featuring interaction with specific exhibitors
10:00 am - Break
10:30 am - 90-Minute Educational Session
12:00 noon - Break with Networking Opportunities with Panel Speakers or Awards (depending on day)
1:00 pm - 60-Minute Educational Session
2:00 pm - Break Including Speaker Networking
2:30 pm - 60-Minute Educational Session
3:30 pm - Break Including Speaker Networking
4:00 pm - Focused Networking Session
5:00 pm - Focused Networking Session
After each session ends, attendees will have the opportunity to network with speakers, industry sponsors, and other attendees. Our goal is to give you information, connections, and tools to enable participants to execute clean transportation projects and policy. Because we will conduct all sessions virtually, you will be able to do it all from the convenience of your office or home – either live or via recording whenever convenient. The experience will leave everyone better informed and connected.
Register for the 2020 Midwest Green Transportation Forum & Expo now! You can also sign up to be an exhibitor or sponsor. We will share more details over the coming weeks via our conference website, so make sure you check it for updates! We look forward to connecting with you over the summer, then in September.